# SDR DALA2024021402123

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON AREA TO ATTACH ANCHOR NUT ON SETTLEMENT AREAS OF ACCESS 370CR AT RUDDER LOWER AREA. SUMMARY OF NRC 00455: AREA TO ATTACH ANCHOR NUT ON SETTLEMENT AREAS OF ACCESS 370CR AT RUDDER LOWER AREA WAS REPAIRED PER ERA 615547-14, REV ORIGINAL. MAINTENANCE REQUIREMENTS WERE VERIFIED AND NO FURTHER ACTION ARE REQUIRED. ASSOCIATED ERA 14-615547 ADDED FOR AC 9566. (LP #0200986)
